MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH CONCERTO; COCHLEAR IMPLANT
Model Number MI1000 MED-EL CONCERT
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user's implant stopped working after sustained head trauma on (b)(6) 2026.Re-implantation is recommended since the user was getting benefit from the implant prior to incident.No date has been scheduled yet.
 
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
 
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress caused by the reported head trauma appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation was carried out but the device has not been received yet for investigational purposes.
 
Event or Problem Description
The user's implant stopped working after sustained head trauma in (b)(6) 2026.The user has been re-implanted.

Brand Name
CONCERTO
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key24430341
Report Number9710014-2026-00183
Device Sequence Number10297829
Product Code MCM
UDI-Device Identifier09008737062705
UDI-Public(01)09008737062705
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2026
Device Model NumberMI1000 MED-EL CONCERT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured02/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 YR
Patient SexFemale